# SDR 0100956744

- Difficulty date: February 26, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747 212B
- Aircraft serial: 24177
- Aircraft time: 49,030 hours, 8,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT AT 9000 FT LOUD HISSING NOISE FROM AROUND FLIGHT COMPARTMENT WINDOW 3R.  FLIGHT CONTINUED UNEVENTFULLY TO DESTINATION.  MAINTENANCE PERFORMED INSPECTION OF 3R WINDOW AND FOUND INTERGRANNULAR CORROSION ON BOTTOM CORNER SILL.  MAINTENANCE PERFORMED REPAIR OF LOWER SILL AND SURROUNDING AREA PER EA 67-180110 REV A.  REFERENCE LOG PAGES 8723892, 1578798, 1578795, 1578796, 1578790 AND 8723890.
